# SDR AALA970019

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15L CRACKED AT AFT SIDE OF WING ICE LIGHT FS 720B-720C.  REMOVED AND REPLACED CRACKED STRINGER 15L PER SRM 53-10-3 FIG 1.  (M)
